# SDR FDEA201005131619

- Difficulty date: May 13, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65176841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR FRAME, STA 303.9, STR 16L, CRACK ON WEB CUTOUT.  CUTOUT AREA ON WEB DIM 1.25" X .70" AT BS 303.9 AT STR 16L IAW FEDEX EO 7-5310-7-3362 P7.  DRILLED AND LOCATED PARTS FROM FEDEX KIT P/N 5314757 IAW SRM 51-30-5.  INSTALLED WEB REPAIR AT BS 303.9 AT STR 16L IAW FEDEX EO 7-5310-7-3362 P7.
